# SDR AALA201902159007

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 24,474 hours, 20,249 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L5799
- Condition: Faulted
- Location: Lt Wing Slat
- Part time: 6,486 hours, 5,188 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLAT FAIL INDICATION.  EMERGENCY DECLARED  AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE LT SLAT 2/3, AND 3/4 SKEW SENSORS DUE TO LOW INSULATION RESISTANCE IAW AMM 27-83-01-401.  ALSO REPLACED THE LT SLAT 2/3 SLAT HARNESS IAW AMM 27-83-07-401.  OPS TESTED OK IAW AMM 27-80-00-501.
